# SDR AMTA200301335

- Difficulty date: September 23, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER GALLEY BILGE CORRODED IN INNER SKIN AND HEAVY BULGING ON TEAR STRAP FS 854 RBL 28, ALSO 2 RIVET HEADS MISSING FROM OUTER SKIN.  REPAIRED FUSELAGE SKIN IAW ER/A L10-53R-5328.  (M)
